Welfare conditionality and disabled people in the UK: claimants' perspectives

McNeill, J. orcid.org/0000-0002-6954-5311, Scullion, L., Jones, K. et al. (1 more author) (2017) Welfare conditionality and disabled people in the UK: claimants' perspectives. Journal of Poverty and Social Justice, 25 (2). pp. 177-180. ISSN 1759-8273

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © Policy Press 2017. This article is distributed under the terms of the Creative Commons Attribution 4.0 license (http://creativecommons.org/licenses/by/4.0/) which permits adaptation, alteration, reproduction and distribution without further permission provided the original work is attributed. The derivative works do not need to be licensed on the same terms.
Dates:
  • Accepted: 11 April 2017
  • Published (online): 12 May 2017
  • Published: June 2017
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Social Sciences (Sheffield) > Sheffield University Management School
Depositing User: Symplectic Sheffield
Date Deposited: 25 Feb 2020 11:36
Last Modified: 26 Feb 2020 15:11
Status: Published
Publisher: Bristol University Press
Refereed: Yes
Identification Number: https://doi.org/10.1332/175982717x14943392083755

Download

Share / Export

Statistics